parenting adolescents

Health Q&A
Want to reduce 2.5 mg cilapam..

I m 36years old ...57kg...I m on cilapam for last one year after symtoms like restlessness sleep disturbances occured due to certain antibiotic..as per  doctor's advice reduced the dose from10mg cilapam to 7.5mg after 6months of having 10mg cilapam...i have been on 7.5mg for 3months then was on 5mg cilapam for 2months then now I m on  2.5mg for 3months..how tofusther reduced the dose the eventually stop the medicine please suggest...wer planning for pregnancy so i donot want to continue any medicine of this kind..please suggest to how to stop it...and have a healthy pregnancy...thank you

Sizoson combo

Respected Doctors, Can I take Sizodon LS along with Lithium for BPAD1.Please guide. Can Sizoson be taken as standalone? Regards

I wanna abort my child

Am having Fluoxitine 20 mg morning Sodium valporate 500 mg night Vitamin b complex morning Clozapine 100 mg night Aripiprazole 10 mg night Trihexiphenidyl 2 mg morning Clonazepam 1 mg night These tablets daily... I wanna abort my baby as am taking sodium valporate n all which ll affect my baby's development and all... But for medical abortion, it shows negative results in Google... My question is can't I abort my baby by medical abortion??? I mean by putting 'unwanted kit' tablet?? Please reply frens.. am waiting for your response.. my baby's growth is 5 weeks... ..

Insomnia with Diabetes

Having insomnia for last 25 years ! Looking for a durable treatment Allopathic or Homeopathic..all fine

About my anxiety and ocd

Currently I'm final year MBBS student from jharkhand , i suffered from anxiety and panic attacks cardiophobia , heart palpitations and very other symptoms , for this I repeatedly checked by cardiologist multiple number of times done all types of blood tests ,ECG , ECHO , all was normal , it's has been 4 years and currently I'm on medication which are provided by my professor these are paroxetine 12.5 mg and amisulpride 50 mg , I'm taking these medications from 6 months , my all symptoms are relieved now but whenever I'm trying to withdraw medicines gradually like taking half tablets for 5-10 days my all symptoms start to relapse , it very disturbed me , and on medications i continuously feel sleepy , it hamperedmy studies , what should I do plzz give suggestion , my professor advice me to continue medications

Health Feed
Stonewalling in Relationships: Why Your Partner Shuts Down During Arguments

Have you ever tried to resolve a disagreement with your partner, only to be met with silence? When one person wants to talk and the other withdraws, the conversation can become frustrating and emotionally exhausting. This behaviour is often called stonewalling in ...

Conflict in Relationships: How to Know When to Repair and When to Step Back

Disagreements are part of every close relationship, whether with a partner, friend, parent, sibling, or colleague. Conflict in relationships does not automatically mean something is wrong.Two people with different upbringings, needs, values, and communication styles will sometimes clash.But ...

How to Be a Good Parent - an Evolving Journey, Let's Learn Together

By – Ms. Shruthi Balaji Babar(Psychologist , The Mind Care, Chennai) There is a strange stage of parenting that begins somewhere around the teenage years and continues well into college. Your child is now old enough to have opinions about friendships, ...

The Pause: A Simple Anger Management Technique

Anger can sometimes make us react before we have time to think. You may notice a racing heart, tight jaw, rising heat, or an immediate urge to speak or respond.Try a simple technique called The Pause.When you notice these signs, pause for 2–5 seconds before speaking, ...

The Diabetic Foot: A Comprehensive Guide to Complications, Management, and Prevention

Introduction:--The "diabetic foot" refers to the range of foot complications experienced by individuals with diabetes mellitus, a global health concern affecting millions of people. These complications arise primarily from prolonged high blood sugar, which damages the nerves (diabetic ...

Doctors
Ms. Heather  Griffith - Psychologist
Ms. Heather Griffith Psychologist (Medical School, M.Ed.) 26 years experience PACE Consulting
Columbus 43214, COLUMBUS
Ms. Janice K Kiecolt-Glaser - Psychologist
Ms. Janice K Kiecolt-Glaser Psychologist (Phd, PhD in Psychology) 50 years experience Eleonora Sikic-Klisovic, MD
Weinland Park, COLUMBUS
Canal Winchester, COLUMBUS